# SDR DALA2020100903322

- Difficulty date: September 17, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 841 DOOR DAMPER AND EMERGENCY CYLINDER IN PASSENGER CABIN REFE TO AMDS CARD. CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 841 DOOR DAMPER AND EMERGENCY CYLINDER IN PASSENGER CABIN AS PER A320 FAM AMM 52-11.
